# SDR UIEA2017092701889

- Difficulty date: September 17, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-300
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 5095
- Condition: Weak
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEATHER RADAR WEAK.  REMOVED AND REPLACED RIGHT WEATHER RADAR TRANSCEIVER.
